# SDR TWAA0001203

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE VERTICAL SUPPORT WAS CRACKED AT STA 69, RBL 12 AT 1 O'CLOCK POSITION.  INSTALLED NEW VERTICAL SUPPORT PN 9951860-6 PER DOUGLAS DRAWING 9957860 AND SPM 6-70-01, PAGE 3 PART 4B.
